# SDR KY7A20171018003

- Difficulty date: February 2, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 29,413 hours, 38,942 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 8497
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED UNCOMMANDED FLAP MOVEMENT ON SHORT FINAL. LANDING WAS UNEVENTFUL. MX FOUND FAULTY FLAP COMMAND ASSEMBLY AND REPLACED.
